Lg Cwd
icon-nav-help
Need Help

Submit your question to our team of health care professionals.

icon-nav-current-questions
Current Question

See what's on the mind of the community right now.

icon-conf-speakers-at-a-glance
Meet the Team

Learn more about our world-renowned team.

icon-nav-archives
DTeam Archives

Review the entire archive according to the date it was posted.

icon-question-mark
December 19, 2006

Aches and Pains

Question from Overland Park, Kansas, USA:

I have been having recurring leg cramps in my legs and feet for the past six months. Can this be related to my diabetes? I am currently taking 5 mg glyburide and 500 mg metformin.

Answer:

There is a possibility that this might be related to your diabetes. However, there are other causes for this condition, in addition to diabetes-related nerve or muscle or circulation problems. Electrolyte abnormalities, restless leg syndrome, and side effects to medications are all possibilities. Please discuss this problem with your doctor so that your particular situation can be addressed.

JTL